Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

The top part of my blood pressure reading does not seem to go down

my blood pressures is 137/85 now. but always the top part doesn't seem to go down, but bottom does. I am on med (lisinopril) 20mg once a day. Do I have to worry? what cause the top part is higher then btm?
Asked On : Thu, 4 Feb 2010
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

bottom always goes down with the medication faster than the top. anyways it is with in the limits of what doctors say so nothing to worry about the levels


Answered: Fri, 5 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor